# SDR C2XA97IA151

- Difficulty date: May 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15818
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 153
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: S53672409218
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE FLOOR BEAM AT FRAME 40 WAS FOUND CORRODED.  MAINTENANCE REPAIRED THE AFFECTED PORTION OF FLOOR BEAM IAW CONTINENTAL EXPRESS ENGINEERING CHANGE/REPAIR AUTHORIZATION EC5310-01037, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  ACFT TT:  16,136.3 HOURS.  TOTAL CYCLES, 19,266.  (X)
